| Model Number |
391240 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/09/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for use.The device was inserted but the target lesion could not be crossed.After withdrawal it was detected that the stent was distally deformed and shifted to the distal position.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.